# SDR DALA2014122106930

- Difficulty date: December 16, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 111,452 hours, 16,138 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO FUMES IN THE MID CABIN AREA ROWS 17-29.  FOUND RECIRCULATION FILTERS COLLAPSED AND SUCKED INTO THE RT RECIRCULATION FAN BLOWER.  REPLACED BOTH RECIRCULATION FILTERS, LT ACM, AND LT LOW LIMIT VALVE.
